# SDR 20000412AP001

- Difficulty date: December 6, 1999
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS-IND - FLT 402 - LOUD POPPING UNDER FLOOR IN EMERGENCY WINDOW EXIT ROW, REPORTED BY FLIGHT ATTENDANTS AND PASSENGERS DURING DESCENT AND APPROACH.  THE FLOOR IN CABIN AT ROW 19 MOVES AN INCH AND POPS DURING FLIGHT.  FOUND LOW CABLE TENSION TO LEFT AND RIGHT MLG ALTERNATE EXTENSION AND TO STABILIZER TRIM CABLES, PERFORMED ADJUSTMENTS/TESTS TO ALL THE CABLES AND TESTED AND FOUND OK FOR RETURN TO SERVICE PER MM 32-34-0 AND 27-40-0.  FLOOR REPLACED.  (M)
